# SDR C2XA97IA252

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12009638001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT HAND FRAME BACK-UP SECTION AT STA 3600 ON THE LEFT NACELLE WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE FRAME BACK-UP SECTION USING A DOUBLER REPAIR IAW EMB-120 SRM 51-10-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  17,071.3 HOURS.  CYCLES:  22,414.  (X)
